# SDR GTIA2023111037596

- Difficulty date: November 10, 2023
- Submitted: November 11, 2023
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 59,693 hours, 27,405 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA REPORTS CHIMICAL SMELL FROM AFT GALLEY IRITATING BREATHING-ACCCOMPLISHED TSM 21-00-00-810-802-A, FOUND NO AIRCRAFT RELATED ISSUES WITH THE CHEMICAL SMELL,PERFORMED APU COMPARTMENT INSPECTION, ACCOMPLISHED SNIFFER APPLICATION THROUGH THE CABIN, ENIGNE RUN AT IDLE IAW AMM 71-00-00, NO DEFECTS FOUND IAW AMM 05-50-00, OK FOR SERVICED. SUSPECTED A PASSENGER ITEM.
